MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: product id: 978b128, lot#: va27uzr, implanted: (b)(6) 2020, explanted: (b)(6) 2020, product type: lead.Other relevant device(s) are: product id: 978b128, serial/lot #: (b)(4), ubd: 19-feb-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer¿s representative (rep) regarding a patient an advanced evaluation trial device for gastrointestinal /pelvic floor therapy; trial began (b)(6) 2019.It was reported the patient stated last night that she felt she had pulled on the percutaneous extension set and dislodged the lead after resuming normal activities and had pain in leg and tailbone.Fluoroscopy established that the lead had in fact been moved out with only electrode 0 at anterior edge of sacrum.The lead was explanted, new lead implanted and stage 2 completed to resolve the issue.The patient's pain resolved once the lead was removed and replaced into a good position.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key10505081
Report Number3004593495-2020-01028
Device Sequence Number2992370
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR